Skip to main content Accessibility help
×
×
Home

THE STRENGTH OF RAMSEY’S THEOREM FOR PAIRS AND ARBITRARILY MANY COLORS

  • THEODORE A. SLAMAN (a1) and KEITA YOKOYAMA (a2)

Abstract

In this article, we will show that ${\rm{R}}{{\rm{T}}^2} + WK{L_0}$ is a ${\rm{\Pi }}_1^1$ -conservative extension of ${\rm{B\Sigma }}_3^0$ .

Copyright

References

Hide All
[1]Belanger, D. A., Conservation theorems for the cohesiveness principle, preprint. 2015. Available at http://www.math.nus.edu.sg/∼imsdrb/papers/coh-2015-09-30.pdf.
[2]Cholak, P. A., Jockusch, C. G., and Slaman, T. A., On the strength of Ramsey’s theorem for pairs, this Journal, vol. 66 (2001), no. 1, pp. 155.
[3]Chong, C. T., Slaman, T. A., and Yang, Y., The inductive strength of Ramsey’s theorem for pairs. Advances in Mathematics, vol. 308 (2017), pp. 121141.
[4]Hájek, P., Interpretability and fragments of arithmetic, Arithmetic, Proof Theory, and Computational Complexity (Clote, P. and Krajícek, J., editors), Oxford Logic Guides, vol. 23, Oxford University Press, New York, 1993, pp. 185196.
[5]Hájek, P. and Kučera, A., On recursion theory in ${\rm{I}}{{\rm{\Sigma }}_1}$., this Journal, vol. 54 (1989), no. 2, pp. 576589.
[6]Hirschfeldt, D. R., Slicing the Truth: On the Computable and Reverse Mathematics of Combinatorial Principles, Lecture Notes Series, Institute for Mathematical Sciences, National University of Singapore, vol. 28, World Scientific Publishing, Hackensack, NJ, 2015.
[7]Hirst, J. L., Combinatorics in Subsystems of Second Order Arithmetic, Ph.D. thesis, The Pennsylvania State University, ProQuest LLC, Ann Arbor, MI, 1987.
[8]Patey, L. and Yokoyama, K., The proof-theoretic strength of Ramsey’s theorem for pairs and two colors, Advances in Mathematics, vol. 330 (2018), pp. 10341070.
[9]Simpson, S. G., Subsystems of Second Order Arithmetic, second ed., Perspectives in Logic, Cambridge University Press, Cambridge; Association for Symbolic Logic, Poughkeepsie, NY, 2009.
[10]Yokoyama, K., On ${\rm{\Pi }}_1^1$ conservativity for ${\rm{\Pi }}_2^1$ theories in second order arithmetic, 10th Asian Logic Conference (Arai, T., Brendle, J., Kikyo, H., Chong, C. T., Downey, R., Feng, Q., and Ono, H., editors), World Scientific Publishing, Hackensack, NJ, 2010, pp. 375386.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed